# SDR LN4R2013012962866

- Difficulty date: January 10, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Filed by: Learjet Inc, repair station LN4R342M
- Aircraft: N999LB
- Make and model: Lear 45LEAR
- Aircraft serial: 429
- Aircraft time: 280 hours, 160 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Cut
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOSS OF HYDRAULIC FLUID DURING FLIGHT. FOUND O-RING CUT.
